Search
for
Sort by
Research 30 of 1000+
- Urticariform plaques: delayed hypersensitivity reaction type IV to enoxaparin
- Metformin potential in predisposing arthralgia, type II cross reactivity secondary to group A streptococcus infection & other comorbidities in treating PCOS
- Report: Metformin potential in predisposing arthralgia, type II cross reactivity secondary to group A streptococcus infection & other comorbidities in treating PCOS.
- A Permanent Hair Loss in a Patient with Hypersensitivity to Intralesional Triamcinolone Injection
- Case report: Systemic granulomatous disease with vasculitis in a bull due to hairy vetch (Vicia villosa) toxicosis
- Book Reviews
- Acute Localised Exanthematous Pustulosis
- Long pulsed Nd: YAG laser with inbuilt cool sapphire tip for long term hair reduction on type- IV and V skin: A prospective analysis of 200 patients
- Hypersensitivity Reactions to Anticoagulant Drugs
- 708 SIG-1451: A topical anti-inflammatory new chemical entity for atopic dermatitis (AD)
- Adverse cutaneous reactions to chemotherapeutic agents and cytokine therapy
- GLP-1 Receptor Agonists: Beyond Their Pancreatic Effects
- Suspected upadacitinib-associated drug hypersensitivity mimicking disease exacerbation in ulcerative colitis
- Hypersensitivity reactions to anticoagulant drugs: diagnosis and management options
- Urticaria, Drug Hypersensitivity Rashes, Nodules and Tumors, and Atrophic Diseases
- Nonvascular Complications of Injectable Fillers—Prevention and Management
- Psychoactive drugs and skin
- Diagnostic approach to low‐renin hypertension
- Focal and Generalized Alopecia
- Clinical aspects of the metabolic syndrome
- Differences in Perceptions of Beauty and Cosmetic Procedures Performed in Ethnic Patients
- CLINICAL AND LABORATORY EVALUATION OF AIDS TRICHOPATHY
- Urticaria induced by laser epilation: A clinical and histopathological study with extended follow‐up in 36 patients
- Discovering the potential of natural remedies in the post COVID-19 complications based on in silico techniques
- Cutaneous complications of chemotherapeutic agents
- Dermatological adverse events with taxane chemotherapy
- Sweat Hypersensitivity‐Induced Urticaria and Sebaceous Adenitis in an American Saddlebred
- Chitosan Nanoparticle-Encapsulated Cordyceps militaris Grown on Germinated Rhynchosia nulubilis Reduces Type II Alveolar Epithelial Cell Apoptosis in PM2.5-Induced Lung Injury
- Novel insights into the molecular mechanisms underlying generalized glucocorticoid resistance and hypersensitivity syndromes
- Systemic Vasculitis with Severe Cutaneous Manifestation as a Suspected Idiosyncratic Hypersensitivity Reaction to Fenbendazole in a Cat